# SDR DL76G090582

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 76,636 hours, 15,936 cycles
- Engine: Ge CF680C2B6
- Engine time: 14,410 hours, 2,358 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part serial: 871221
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED LIGHT ILLUMINATED WHEN THROTTLE RETARDED FOR CRUISE POWER, DEACTIVATED LT HPSOV PER MM AND FWD TO MCO AND PLACARD PER M 36-11-02.
